# SDR MASA200601050

- Difficulty date: April 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 7,051 hours, 4,324 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7404 MLI - OTBD SPOILERON FLIGHT SPOILERS CAUTION.  CONTRACT MX PERFORMED SPOST 1.  NO FURTHER DEFECTS NOTED.
